# SDR EVCA201703101

- Difficulty date: March 10, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N512MT
- Make and model: Bell 407
- Aircraft serial: 53571
- Aircraft time: 5,990 hours, 25,984 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Flex Coupling
- Part number: 407340340103
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PREFLIGHT CHECK, PILOT NOTED THAT THE AFT MOST FLEXIBLE DISC PACK COUPLING ON THE TAIL ROTOR SEGMENTED DRIVESHAFTS AT THE INTERFACE WITH THE TAIL ROTOR GEARBOX WAS CRACKED. VERIFIED CRACKED COUPLING AND REPLACED WITH SERVICEABLE. PN: 407-340-340-103
